Department of Mathematics
 Search | Help | Login

Math @ Duke





.......................

.......................


Publications [#380904] of Sayan Mukherjee

Papers Published

  1. Mukherjee, S; Roy, S, Regularized Bayesian best response learning in finite games, Games and Economic Behavior, vol. 149 (January, 2025), pp. 1-31 [doi]
    (last updated on 2025/04/04)

    Abstract:
    We introduce the notion of regularized Bayesian best response (RBBR) learning dynamic in heterogeneous population games. We obtain such a dynamic via perturbation by an arbitrary lower semicontinuous, strongly convex regularizer in Bayesian population games with finitely many strategies. We provide a sufficient condition for the existence of rest points of the RBBR learning dynamic, and hence the existence of regularized Bayesian equilibrium in Bayesian population games. These equilibria are shown to approximate the Bayesian equilibria of the game for vanishingly small regularizations. We also explore the fundamental properties of the RBBR learning dynamic, which includes the existence of unique solutions from arbitrary initial conditions, as well as the continuity of the solution trajectories thus obtained with respect to the initial conditions. Finally, as applications to the above theory, we introduce the notions of Bayesian potential and Bayesian negative semidefinite games and provide convergence results for such games.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320